# SDR SIMA20131025005

- Difficulty date: October 25, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN FS 295.00 - 310.00 AT STRINGER 27 IS CORRODED.  R & R ANTENNA DOUBLER BETWEEN FS 295.00 - 310.00 AT STRINGER 27 IAW SRM 51-42-06.
